# SDR AUS20020469

- Difficulty date: May 21, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65C329561
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) LANDING GEAR ACTUATOR FAULTY. LIMITED INFORMATION PROVIDED.
